# SDR GTIA2022082236603

- Difficulty date: August 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 58,837 hours, 27,508 cycles
- Engine: Iae V2524A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: None
- Part number: 0154JU
- Part serial: PSGCAL4227
- Condition: Fault Message
- Location: Lh Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 1 EPR MODE FAULT IN FLT-REMOVED AND REPLACED #1 ENG P2/T2 SENSOR IAW AMM 73-22-48. PERFORMED ENG POWER ASSURANCE RUN-UP, CK GGOD, NO DEFCTS FOUND IAW AMM 71-00-00.
